# SDR DALA1223753722

- Difficulty date: April 7, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 37,663 hours, 15,457 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E CAVITY BETWEEN INBD AND OUTBD FLAPS DEFLECTOR RIB UPPER PANEL ATTACHMENT FLANGE BROKEN.  REPAIRED PER ERA 501412-14.
